# SDR ASOA201000798

- Difficulty date: May 24, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 17,992 hours, 13,118 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR INBD SEAT TRACK HAS CORROSION.   REMOVED CORROSION ON RT INBD SEAT TRACK STA 485-549 IAW SRM 51-20-06 MAX MAT .035 REMOVED .040 FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49. REMOVED 3 EA TRACK RT INBD STA 485-549 IAW SRM 51-41-02. NEW SEAT TRACK POSH670-RPA0042 IAW IPC 53-00-49 INSTALLED NEW RT  INBD SEAT TRACK STA 485-549 IAW SRM 50-40-11.
